MAUDE Adverse Event Report: ABBOTT TENDRIL ST; NO MATCH

ABBOTT TENDRIL ST; NO MATCH
Model Number 1888TC/58
Medical Device Problem Codes Break (1069); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a follow-up in-clinic, episodes of noise resulting in oversensing and inappropriate automatic mode switch (ams) were observed on the right atrial (ra) lead.Provocative testing was performed and the lead noise was not reproduced.No intervention has been performed.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information was received that right atrial (ra) lead damage was alleged but not confirmed.The device was reprogrammed to deactivate the ra lead to resolve event.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24735444
Report Number2017865-2026-06521
Device Sequence Number21149572
Product Code NVN
UDI-Device Identifier05414734501705
UDI-Public(01)05414734501705(10)3537409(17)141130
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model Number1888TC/58
Device Lot Number3537409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY ASSURA DR ICD, US
Patient SexUnknown